A 48-year-old member asked:
Disclaimer

what do you advise if i'm on tapentadol 300mg and oral morph sulphate 90mg for some reason i sometimes feel like i for get to breath when i'm nodding off can this be fatal?

1 doctor answer
Dr. David Rosenfeld
27 years experience Pain Management
Talk to MD: Sounds like your dose of one or both medications is to high.
Answered on May 26, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Edison Wong
30 years experience Physical Medicine and Rehabilitation
Possibly: The most dangerous side effect of narcotic medication for pain is the decreased drive to breath. It's real & depends on total dose/day. Taking enough ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
Talk to your doctor : This is an opioid analgesic similar to morphine. From what I have read, it is safe and effective when taken properly and as prescribed.
A 25-year-old female asked:
Dr. Jarrod Kaufman
29 years experience General Surgery
Nucynta (tapentadol): What side effects are you having? There are also other meds and non-narcotic alternatives.
1
1 thank
A 23-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Call Dr - ask/inform: Definitely call your doctor to ask or inform them. You dose is low, so it will probably not be dangerous, but try to avoid any more until the next due ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month